# SDR ASAA0944360

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001215
- Condition: Gouged
- Location: Bs 309 S10-12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED BS 309 BELOW FWD ENTRY DOOR UPPER HINGE FITTING.  REMOVED, FABRICATED NEW SKIN AND INSTALLED.
